# SDR RAIA00212345

- Difficulty date: December 6, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 18,266 hours, 17,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 14129015133
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5514 STL HYDRAULIC PRESSURE WENT TO ZERO. MAINTENANCE REMOVED AND REPLACED HYDRAULIC PUMP PRESSURE LINE.
